Alert archive / Kansas / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 66, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 19, 2024, 5:49 PM CDT for 7 counties in Kansas. It was in force for 56 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2024, 5:49 PM CDT (22:49 UTC)
- Expired
- May 19, 2024, 6:45 PM CDT
- In force
- 56 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Damage threat
- Destructive
- Hail
- 1.0 in
- Wind
- 80.0 mph
Counties Edwards County, KS, Ford County, KS, Hodgeman County, KS, Kiowa County, KS, Pawnee County, KS, Pratt County, KS, Stafford County, KS
The radar
The Dodge City radar (KDDC), 81 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 5:53 PM CDT | TSTM WND GST 60 | 3 Wsw Kingsdown, KS | Mesonet station UP835 3.0 W Kingsdown (UPR). |
| May 19, 5:55 PM CDT | HAIL 1.25 | Bucklin, KS | |
| May 19, 5:57 PM CDT | HAIL 1 | Bucklin, KS | |
| May 19, 6:00 PM CDT | HAIL 0.7 | Mullinville, KS | Dime size hail fell between 6 and 6:15 pm. |
| May 19, 6:15 PM CDT | TSTM WND GST 59 | 1 Ssw Belpre, KS | Mesonet station GW0421 Belpre. |
| May 19, 6:17 PM CDT | TSTM WND GST 65 | 3 W Macksville, KS | |
| May 19, 6:41 PM CDT | TSTM WND GST 57 | 4 W Pratt, KS | Mesonet station UP392 3.9 W Pratt (UPR). |
| May 19, 6:50 PM CDT | TSTM WND GST 61 | 2 Ssw Iuka, KS | AWOS station KPTT Pratt Indust. |
| May 19, 6:55 PM CDT | TSTM WND GST 75 | Iuka, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 2:32 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.8 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 226 J/kg
- Mixed-layer CIN
- -383 J/kg
- Mixed-layer LCL
- 1296 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 336 m²/s²
- 0-3 km storm-relative helicity
- 414 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted.
809
WUUS53 KDDC 192249
SVRDDC
KSC047-057-083-097-145-151-185-192345-
/O.NEW.KDDC.SV.W.0066.240519T2249Z-240519T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
549 PM CDT Sun May 19 2024
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Eastern Ford County in southwestern Kansas...
Kiowa County in south central Kansas...
Southeastern Hodgeman County in southwestern Kansas...
Southeastern Pawnee County in south central Kansas...
Stafford County in south central Kansas...
Pratt County in south central Kansas...
Edwards County in south central Kansas...
* Until 645 PM CDT.
* At 548 PM CDT, severe thunderstorms were located along a line
extending from near Offerle to 8 miles southwest of Centerview to
near Bucklin, moving east at 65 mph.
THESE ARE DESTRUCTIVE STORMS FOR ALL TOWNS ALONG US-50 AND US-400
EAST OF BUCKLIN AND SPEARVILLE.
HAZARD...80 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
* Severe thunderstorms will be near...
Kinsley, Greensburg, Mullinville, Fellsburg, and Centerview around
555 PM CDT.
Lewis and Trousdale around 600 PM CDT.
Garfield, Belpre, and Hopewell around 605 PM CDT.
Other locations in the path of these severe thunderstorms include
Haviland, Macksville, Zook, Byers, Dillwyn, Wellsford, Pratt,
Cullison, St. John, Iuka, Stafford, Preston, Hudson and Neola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3747 9865 3747 9982 3770 9977 3799 9997
3817 9857 3790 9847 3784 9847
TIME...MOT...LOC 2248Z 259DEG 57KT 3796 9962 3775 9941 3752 9962
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...80 MPH
$$
SPRINGER2 follow-up statements
945
WWUS53 KDDC 192310
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
610 PM CDT Sun May 19 2024
KSC047-057-083-097-145-151-185-192345-
/O.CON.KDDC.SV.W.0066.000000T0000Z-240519T2345Z/
Ford KS-Kiowa KS-Hodgeman KS-Pawnee KS-Stafford KS-Pratt KS-
Edwards KS-
610 PM CDT Sun May 19 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR EASTERN FORD...KIOWA...SOUTHEASTERN HODGEMAN...SOUTHEASTERN
PAWNEE...STAFFORD...PRATT AND EDWARDS COUNTIES...
At 609 PM CDT, severe thunderstorms were located along a line
extending from near Garfield to near Hopewell to near Greensburg,
moving east at 65 mph.
THESE ARE DESTRUCTIVE STORMS FOR ALL TOWNS ALONG US-50 AND US-400
EAST OF MULLINVILLE AND OFFERLE.
HAZARD...90 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be heavily damaged or destroyed. Homes and businesses
will have substantial roof and window damage. Expect
extensive tree damage and power outages.
Locations impacted include...
Haviland, Macksville, Belpre, Byers, Hopewell, Zook, Wellsford,
Cullison, Dillwyn, Pratt, St. John, Iuka, Stafford, Neola, Preston
and Hudson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3747 9865 3747 9982 3772 9970 3802 9972
3817 9857 3790 9847 3784 9847
TIME...MOT...LOC 2309Z 259DEG 57KT 3802 9923 3781 9902 3758 9923
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...90 MPH
$$
SPRINGER302
WWUS53 KDDC 192326
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
626 PM CDT Sun May 19 2024
KSC083-192335-
/O.CAN.KDDC.SV.W.0066.000000T0000Z-240519T2345Z/
Hodgeman KS-
626 PM CDT Sun May 19 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HODGEMAN COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central and southwestern Kansas.
&&
LAT...LON 3747 9865 3749 9966 3785 9944 3805 9946
3817 9857 3790 9847 3784 9847
TIME...MOT...LOC 2325Z 259DEG 57KT 3807 9893 3786 9872 3763 9893
$$
KSC047-057-097-145-151-185-192345-
/O.CON.KDDC.SV.W.0066.000000T0000Z-240519T2345Z/
Ford KS-Kiowa KS-Pawnee KS-Stafford KS-Pratt KS-Edwards KS-
626 PM CDT Sun May 19 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHEASTERN FORD...KIOWA...SOUTHEASTERN PAWNEE...STAFFORD...
PRATT AND EDWARDS COUNTIES...
At 625 PM CDT, severe thunderstorms were located along a line
extending from 7 miles northwest of Dillwyn to 8 miles north of Iuka
to near Cullison, moving east at 65 mph.
THESE ARE DESTRUCTIVE STORMS FOR ALL TOWNS ALONG US-50 AND US-400
EAST OF LEWIS AND GREENSBURG.
HAZARD...90 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be heavily damaged or destroyed. Homes and businesses
will have substantial roof and window damage. Expect
extensive tree damage and power outages.
Locations impacted include...
Pratt, Kinsley, St. John, Stafford, Bucklin, Greensburg, Haviland,
Macksville, Lewis, Mullinville, Garfield, Iuka, Preston, Hudson,
Sawyer, Cullison, Belpre, Coats, Byers, and Fellsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3747 9865 3749 9966 3785 9944 3805 9946
3817 9857 3790 9847 3784 9847
TIME...MOT...LOC 2325Z 259DEG 57KT 3807 9893 3786 9872 3763 9893
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...90 MPH
$$
SPRINGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 5:32 PM CDT, 17 minutes earlier. Its key messages:
- Intense squall line with wind gusts of 60-100 mph potential is on track for this afternoon and evening.
- Residual moisture along with another shortwave could lead to a few stronger storms along the I-70 corridor Monday evening.
- Cooler temperatures mid week.
Area forecast discussion, May 19, 5:32 PM CDT, 17 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 532 PM CDT Sun May 19 2024 .KEY MESSAGES... - Intense squall line with wind gusts of 60-100 mph potential is on track for this afternoon and evening. - Residual moisture along with another shortwave could lead to a few stronger storms along the I-70 corridor Monday evening. - Cooler temperatures mid week. && .UPDATE... Issued at 103 PM CDT Sun May 19 2024 MESOSCALE DISCUSSION... An 80-90 kt subtropical jet was located over the southern Rockies, with the exit region over the southern high plains. Ahead of this feature lee troughing has allowed for a robust moisture return into central and southwest Kansas. Strong instability has develop with surface based CAPE from 3000 to 4000 j/kg. The dry line was sharp in the Texas Panhandle but less defined farther north. The dryline is surging eastward through the panhandle but bends back to the northwest into Colorado. Given a weak capping inversion along with elevated heating and jet dynamics, t-storms will develop west of the Kansas state line by 2 to 3 pm and then move into Kansas. Bulk shear values support supercells initially in far southwest Kansas. However, 0-1 km SRH values were only about 50 m2/s2 given the absence of a warm front in southwest Kansas that would result in backed winds and higher low level SRH. Very large hail is likely with the initial supercells but it is uncertain how long the cells with remain discrete. Given the strong instability and deep veering wind profile, very large to giant hail is possible through 5 pm. As the storms develop cold pools, there should be a transition to outflow domination, with damaging winds of 70-80+ mph and small hail over a large area. These storms will be oriented north to south and sweeping eastward across southwest and into central Kansas during the evening. Farther north, storm initiation may occur early this afternoon along I-70. Low level shear is stronger in this area so the tornado threat could be higher there. && .SHORT TERM /THROUGH MONDAY/... Issued at 1214 PM CDT Sun May 19 2024 17Z obs and upper air analysis shows widespread low 60 dewpoints along and ahead of the dryline which is located in the far western Oklahoma panhandle. A cu field is starting to show up on satellite near Clayton, NM which will be monitored over the next couple of hours for storm initiation. CAMs have been consistent with storms forming and intensifying just west of the CO-KS border around 2 pm and quickly expanding and growing linear as they move eastward. HRRR wind gusts have been showing 60-80 kt wind potential at 10m starting near the K-25 corridor and growing eastward through the late afternoon and evening for the rest of southwest Kansas. Storm warnings will most likely reflect this with WEA activation for 80+ mph destructive wind threat. Another threat that will be monitored as the squall line matures east of highway 83 is QLCS tornadoes. 0-3 km bulk shear values are already SW at 35 kts east of highway 281 and are expected to increase with the intensification of the low level jet after 00Z. QLCS tornadoes will be very hard to have lead time on warnings as they are usually quick spin ups and along with the already destructive straight line wind threat regardless if the winds are rotating or straight they will be over 80 mph. The squall line should be out of DDC CWA by 03Z. Lower confidence of a rogue supercell this evening is still in play mainly in NW Oklahoma around Woodward however this could be as far north as Coldwater-Medicine Lodge. If this happens with the low level jet, the moisture, and instability...this particular feature could have giant hail and supercell tornado potential. Monday most of the day will be the atmosphere recharging as we should have a weak frontal boundary and southeast winds bringing in the return of some moisture. By the late afternoon and evening a shortwave trough is forecast to develop in northwest to north central Kansas and we could see another round of some strong to severe storms capable of hail and gusty winds. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... Issued at 137 PM CDT Sun May 19 2024 Short long term discussion due to upcoming severe weather event today. Main feature in the medium term model ensembles is a large longwave trough over the western CONUS which will bring a stronger cold front across Kansas Tuesday afternoon into Wednesday. Most of the moisture and instability ahead of the front will be in central Kansas and thus the severe weather potential in southwest Kansas looks low. The longwave trough hangs on in the central and northern plains through the late workweek and with the upper level lows more in the northern plains the storm threat will be mostly due to frontal passages in northwest and north central Kansas Friday into Saturday. && .AVIATION /00Z TAFS THROUGH 00Z TUESDAY/... Issued at 531 PM CDT Sun May 19 2024 Scattered thunderstorms will be possible across the HYS and DDC terminal over the next hour. Otherwise expect decreasing cloudiness overnight. Winds will generally be from the southeast at less than 10 knots after 01Z. && .DDC WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...Finch SHORT TERM...Tatro LONG TERM...Tatro AVIATION...Hovorka_42
Hazardous weather outlook, May 19, 2:16 AM CDT, 15 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 216 AM CDT Sun May 19 2024 KSZ030-031-043>046-061>066-074>081-084>090-200730- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 216 AM CDT Sun May 19 2024 /116 AM MDT Sun May 19 2024/ This Hazardous Weather Outlook is for portions of central Kansas, south central Kansas, southwest Kansas, and west central Kansas. .DAY ONE...Sunday. Numerous thunderstorms are expected Sunday afternoon and evening. Some storms are expected to be severe with large hail and damaging winds. The highest risk of straight line wind damage will be east of Dodge City Sunday evening, where gusts of 60-90 mph are expected. .DAYS TWO THROUGH SEVEN...Monday through Friday. Additional, more isolated severe thunderstorms are possible Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation will be required after 4 pm Sunday. Turner
In the hours before
Local storm report, May 19, 4:57 PM CDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
457 PM CDT Sun May 19 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM Tstm Wnd Gst 1 SSW Garden City 37.96N 100.87W
05/19/2024 M60 MPH Finney KS Mesonet
Mesonet station GCCOP 1 SW Garden City.
&&
GTLocal storm report, May 19, 4:59 PM CDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
459 PM CDT Sun May 19 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM Tstm Wnd Gst 3 NW Pierceville 37.92N 100.72W
05/19/2024 M74 MPH Finney KS ASOS
ASOS station KGCK Garden City.
&&
GTLocal storm report, May 19, 5:04 PM CDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
504 PM CDT Sun May 19 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM Tstm Wnd Gst 1 WSW Hayne 37.10N 100.81W
05/19/2024 M66 MPH Seward KS Mesonet
Mesonet station UP407 0.6 SW Hayne (UPR).
&&
GTLocal storm report, May 19, 5:05 PM CDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
505 PM CDT Sun May 19 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM Tstm Wnd Gst 7 N Plains City 37.36N 100.60W
05/19/2024 M61 MPH Meade KS Storm Chaser
&&
GTLocal storm report, May 19, 5:33 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
533 PM CDT Sun May 19 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM Tstm Wnd Gst 3 ENE Dodge City 37.77N 99.97W
05/19/2024 M58 MPH Ford KS ASOS
ASOS station KDDC Dodge City Regional
Airport.
&&
GTLocal storm report, May 19, 5:41 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
541 PM CDT Sun May 19 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM Tstm Wnd Gst 10 SE Fowler 37.28N 100.06W
05/19/2024 M90 MPH Clark KS Public
&&The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 10:59 PM CDT | Special Weather Statement | DDC | Hamilton | 31 min |
| May 18, 11:27 PM CDT | Special Weather Statement | DDC | Hamilton | 33 min |
| May 19, 1:23 AM CDT | Special Weather Statement | DDC | Lane, Scott | 67 min |
| May 19, 1:46 AM CDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 59 min |
| May 19, 1:59 AM CDT | Special Weather Statement | DDC | Trego | 61 min |
| May 19, 6:26 AM CDT | Special Weather Statement | DDC | Hodgeman | 64 min |
| May 19, 1:29 PM CDT | Special Weather Statement | DDC | Trego | 31 min |
| May 19, 1:48 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Trego | 42 min |
| May 19, 2:19 PM CDT | Tornado Warning | DDC | Ellis | 26 min |
| May 19, 2:26 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Trego | 19 min |
| May 19, 2:38 PM CDT | Tornado Warning | DDC | Ellis | 52 min |
| May 19, 2:52 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Hamilton, Kearny, Morton, Stanton, Stevens | 53 min |
| May 19, 3:07 PM CDT | Severe Thunderstorm Warning | DDC | Ellis | 28 min |
| May 19, 3:40 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Kearny, Scott | 50 min |
| May 19, 3:43 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Haskell, Morton, Seward, Stanton, Stevens | 62 min |
| May 19, 3:44 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Grant, Hamilton, Haskell, Kearny, Stanton | 61 min |
| May 19, 4:23 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Kearny, Scott | 37 min |
| May 19, 4:44 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Gray, Haskell, Meade, Seward, Stevens | 61 min |
| May 19, 4:46 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Kearny, Lane, Scott | 59 min |
| May 19, 5:10 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Edwards, Ford, Kiowa, Meade | 50 min |
| May 19, 5:17 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Finney, Ford, Gray, Hodgeman, Lane and 1 more | 43 min |
| May 19, 5:30 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Meade | 30 min |
| May 19, 5:52 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ellis, Hodgeman, Lane, Ness, Pawnee and 3 more | 53 min |
| May 19, 5:54 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Ford, Kiowa, Meade | 27 min |
| May 19, 6:20 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Clark, Comanche, Ford, Kiowa, Meade | 25 min |
| May 19, 6:44 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Edwards, Kiowa, Pawnee, Pratt and 1 more | 61 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.